Alert archive / Georgia / Severe Thunderstorm Warnings in 2012

Severe Thunderstorm Warning 100, NWS Jacksonville, FL

June 5, 2012Coffee County, Georgia

NWS Jacksonville, FL issued this severe thunderstorm warning at Jun 5, 2012, 2:11 PM EDT for Coffee County, Georgia. It was in force for 49 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 5, 2012, 2:11 PM EDT (18:11 UTC)
Expired
Jun 5, 2012, 3:00 PM EDT
In force
49 min
Issued by
NWS Jacksonville, FL
Area
Storm-based polygon

County Coffee County, GA

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 5, 12:24 PM EDTSevere Thunderstorm WatchSPC9 hr

The nearest sounding before it

Jacksonville, FL (KJAX), launched 12:00Z, 6.2 hours before the alert went out and 160 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Jacksonville, FL at 12:00Z on 2012-06-05Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 886 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Jacksonville, FL at 12:00Z on 2012-06-05The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 65 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
886 J/kg
Mixed-layer CIN
-72 J/kg
Mixed-layer LCL
901 m above ground
0-6 km bulk shear
33 kt
0-1 km storm-relative helicity
65 m²/s²
0-3 km storm-relative helicity
31 m²/s²
Significant tornado parameter
0.2
Supercell composite
1.9

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

912 
WUUS52 KJAX 051811
SVRJAX
GAC069-051900-
/O.NEW.KJAX.SV.W.0100.120605T1811Z-120605T1900Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE JACKSONVILLE FL
211 PM EDT TUE JUN 5 2012

THE NATIONAL WEATHER SERVICE IN JACKSONVILLE HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  CENTRAL COFFEE COUNTY IN SOUTHEAST GEORGIA

* UNTIL 300 PM EDT

* AT 211 PM EDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE
  TRACKING A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE
  HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS
  LOCATED NEAR BROXTON...AND MOVING EAST AT 25 MPH.

* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO WEST
  GREEN.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

REPORT SEVERE WEATHER OR DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY
OR YOUR COUNTY EMERGENCY MANAGEMENT.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 PM EDT
TUESDAY EVENING FOR NORTHEASTERN FLORIDA AND SOUTHEAST GEORGIA.

&&

LAT...LON 3167 8263 3153 8265 3158 8295 3167 8292
TIME...MOT...LOC 1811Z 273DEG 21KT 3162 8285

$$

WOLF
2 follow-up statements
110 
WWUS52 KJAX 051831
SVSJAX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
231 PM EDT TUE JUN 5 2012

GAC069-051900-
/O.CON.KJAX.SV.W.0100.000000T0000Z-120605T1900Z/
COFFEE GA-
231 PM EDT TUE JUN 5 2012

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 300 PM EDT
FOR EASTERN COFFEE COUNTY...

AT 231 PM EDT...NATIONAL WEATHER SERVICE METEOROLOGISTS CONTINUED TO
TRACK A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...
AND DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED NEAR
WEST GREEN...OR 8 MILES EAST OF BROXTON...MOVING EAST AT 25 MPH.

OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO WEST
GREEN.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

REPORT SEVERE WEATHER OR DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY
OR YOUR COUNTY EMERGENCY MANAGEMENT.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 PM EDT
TUESDAY EVENING FOR NORTHEASTERN FLORIDA AND SOUTHEAST GEORGIA.

&&

LAT...LON 3155 8265 3159 8281 3167 8281 3167 8263
TIME...MOT...LOC 1831Z 270DEG 20KT 3164 8274

$$

WOLF
232 
WWUS52 KJAX 051850
SVSJAX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
250 PM EDT TUE JUN 5 2012

GAC069-051901-
/O.EXP.KJAX.SV.W.0100.000000T0000Z-120605T1900Z/
COFFEE GA-
250 PM EDT TUE JUN 5 2012

...THE SEVERE THUNDERSTORM WARNING FOR EASTERN COFFEE COUNTY WILL
EXPIRE AT 300 PM EDT...

REPORT SEVERE WEATHER OR DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY
OR YOUR COUNTY EMERGENCY MANAGEMENT.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 PM EDT
TUESDAY EVENING FOR NORTHEASTERN FLORIDA AND SOUTHEAST GEORGIA.

LAT...LON 3155 8265 3159 8281 3167 8281 3167 8263
TIME...MOT...LOC 1851Z 270DEG 20KT 3164 8261

$$

WOLF

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Jacksonville, FL wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 5, 9:47 AM EDT, 4 hours 24 minutes earlier.

Area forecast discussion, Jun 5, 9:47 AM EDT, 4 hours 24 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE JACKSONVILLE FL
947 AM EDT TUE JUN 5 2012

...SEVERE STORMS POSSIBLE THIS AFTERNOON AND EARLY EVE...

.UPDATE...REMNANTS OF MCS ACROSS SW ALABAMA WILL MOVE INTO THE AREA
THIS AFTERNOON DURING MAX HEATING. STORMS WILL LIKELY FIRE UP ALONG AN
EAST WEST BOUNDARY ACROSS SE GA BY EARLY THIS AFTERNOON AND SPREAD
INTO EXTREME NE FL DURING THE MID TO LATE AFTERNOON. OUTFLOWS AND
LIFT FROM REMNANT MCS WILL HELP ENHANCE THE STORMS. SPC CONTINUES TO
HAVE THE SLIGHT RISK AREA FROM I-10 NORTH INTO SE GA WHICH IS THE
AREA THAT WILL HAVE GREATEST LIFT AND DEEP LAYER SHEAR. WILL
CONTINUE WITH THE HIGHEST POPS ACROSS THIS REGION WITH MENTION OF
THE POSSIBILITY OF DAMAGING WINDS AND HAIL. FURTHER SOUTH...STORMS
WILL BE MORE SCATTERED BUT STILL COULD BE STRONG DUE TO ACTIVE WEST
COAST SEA BREEZE AND ANY OUTFLOWS THAT COULD MAKE IT THAT FAR SOUTH
AND INTERSECT WITH THE SEA BREEZE. WILL NUDGE UP MAX TEMPS A COUPLE
OF DEGREES WITH MOST AREAS NEAR 90 OR THE LOWER 90S BEFORE THE ONSET
OF STORMS.

&&

.AVIATION...NUMEROUS STORMS ARE EXPECTED THIS AFTERNOON FROM
AROUND I-10 NORTH AND WILL BE ADDING TEMPO GROUPS ON NEXT
TAF ISSUANCE FOR TS...MVFR...AND GUSTY WINDS AT SSI BETWEEN
18Z-21Z...AT JAX...CRG...VQQ BETWEEN 20Z-23Z. WILL ALSO
CONTINUE WITH SHRA AND VCTS INTO THE EVE TIL AROUND 04Z DUE TO
FRONT DRIFTING SOUTH INTO THE AREA. STORMS EXPECTED TO BE MORE
SCATTERED FURTHER SOUTH ALONG GULF SEA BREEZE AND WILL HAVE VCTS
WITH CB AT GNV GOING AFT 18Z AND CONTINUING INTO THE EVE.

&&

.MARINE...DATA BUOY OBS INDICATING WINDS HAVE BEEN GRADUALLY
DECREASING AND WILL DROP THE EXERCISE CAUTION ON NEXT ISSUANCE.
HOWEVER...AN EXERCISE CAUTION WILL PROBABLY BE ISSUED AGAIN
TONIGHT AS SW WINDS ARE EXPECTED TO INCREASE AS FRONT SAGS
SOUTH TOWARDS THE AREA. MAIN CONCERN FOR THE AFTERNOON AND EVE
WILL BE FOR SCATTERED TO NUMEROUS STORMS THAT WILL BE MOVING
OFFSHORE SOME OF WHICH COULD BE STRONG OR SEVERE.

RIP CURRENTS: LOW RISK.

&&

.PRELIMINARY POINT TEMPS/POPS...
AMG  88  69  86  66 /  70  70  50  50
SSI  87  73  86  72 /  80  80  70  50
JAX  90  71  88  69 /  70  70  70  50
SGJ  88  74  89  72 /  50  50  70  40
GNV  90  72  88  70 /  40  40  60  40
OCF  91  73  89  71 /  30  30  50  40

&&

.JAX WATCHES/WARNINGS/ADVISORIES...
FL...NONE.
GA...NONE.
AM...NONE.

&&

PP/SPC
Hazardous weather outlook, Jun 5, 12:40 PM EDT, 1 hour 31 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE JACKSONVILLE FL
1240 PM EDT TUE JUN 5 2012

AMZ450-452-454-470-472-474-FLZ020>025-030>033-035>038-040-
GAZ132>136-149>154-162>166-061000-
ALTAMAHA SOUND GA TO FERNANDINA BEACH FL OUT 20 NM-
FERNANDINA BEACH TO ST AUGUSTINE FL OUT 20 NM-
ST AUGUSTINE TO FLAGLER BEACH FL OUT 20 NM-
ALTAMAHA SOUND GA TO FERNANDINA BEACH FL 20 NM TO 60 NM OFFSHORE-
FERNANDINA BEACH TO ST AUGUSTINE FL 20 NM TO 60 NM OFFSHORE-
ST AUGUSTINE TO FLAGLER BEACH FL 20 NM TO 60 NM OFFSHORE-HAMILTON-
SUWANNEE-COLUMBIA-BAKER-NASSAU-DUVAL-UNION-BRADFORD-CLAY-ST JOHNS-
GILCHRIST-ALACHUA-PUTNAM-FLAGLER-MARION-COFFEE-JEFF DAVIS-BACON-
APPLING-WAYNE-ATKINSON-WARE-PIERCE-BRANTLEY-INLAND GLYNN-
COASTAL GLYNN-ECHOLS-CLINCH-CHARLTON-INLAND CAMDEN-COASTAL CAMDEN-
1240 PM EDT TUE JUN 5 2012

...SEVERE THUNDERSTORM WATCH IN EFFECT FOR ALL OF SOUTHEAST
GEORGIA AND A PORTION OF NORTHEAST FLORIDA UNTIL 9 PM...

...LOCALLY HEAVY RAINFALL EXPECTED THROUGH THURSDAY...

THIS OUTLOOK IS FOR NORTHEAST FLORIDA...SOUTHEAST GEORGIA AND THE
ADJACENT COASTAL WATERS.

.DAY ONE...THIS AFTERNOON AND TONIGHT...

A SEVERE THUNDERSTORM WATCH IS IN EFFECT UNTIL 9 PM AND IT
INCLUDES ALL OF SOUTHEAST GEORGIA AND A PORTION OF NORTHEAST
FLORIDA WHICH INCLUDES THE JACKSONVILLE METRO AREA...LAKE
CITY...AND LIVE OAK. THUNDERSTORMS WILL CONTINUE TO DEVELOP
ACROSS THIS AREA INTO THE EARLY EVENING AND MAY PRODUCE
DAMAGING WINDS AND LARGE HAIL. MORE DETAILS CAN BE FOUND
IN THE WATCH COUNTY NOTIFICATION.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY...

NUMEROUS SHOWERS AND STORMS WILL CONTINUE THROUGH THURSDAY...WITH
SOME STRONG STORMS POSSIBLE. AS STORMS MAY TRAIN FROM WEST TO
EAST...LOCALLY HEAVY RAINFALL AND FLOODING WILL BE POSSIBLE.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS REQUESTED IN THE WATCH AREA.

FOR ADDITIONAL INFORMATION...VISIT THE NATIONAL WEATHER SERVICE
IN JACKSONVILLE WEBSITE ON THE INTERNET AT WEATHER.GOV/JAX.

PP

In the hours before

Special weather statement, Jun 5, 1:43 PM EDT, 28 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
143 PM EDT TUE JUN 5 2012

GAZ133-135-136-051830-
APPLING-JEFF DAVIS-WAYNE-
143 PM EDT TUE JUN 5 2012

...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR EXTREME
NORTHWESTERN WAYNE...NORTHEASTERN JEFF DAVIS AND NORTHEASTERN APPLING
COUNTIES FOR STRONG WINDS...SMALL HAIL AND EXCESSIVE LIGHTNING VALID
UNTIL 230 PM EDT...

AT 144 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STRONG
THUNDERSTORMS CENTERED 5 MILES WEST OF PLANT HATCH...MOVING EAST AT
30 MPH. THESE STRONG THUNDERSTORMS WILL ALSO AFFECT AREAS AROUND
PLANT HATCH THROUGH 230 PM EDT. HAIL UP TO THREE QUARTER INCH IN
DIAMETER...EXCESSIVE CLOUD-TO-GROUND LIGHTNING AND GUSTY WINDS OF 45
TO 55 MPH CAN BE EXPECTED ALONG WITH POSSIBLE MINOR DAMAGE.

REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 PM EDT
TUESDAY EVENING FOR NORTHEASTERN FLORIDA AND SOUTHEAST GEORGIA.

LAT...LON 3197 8242 3194 8233 3194 8228 3191 8222
      3191 8213 3189 8212 3190 8211 3185 8208
      3182 8201 3179 8199 3180 8196 3176 8193
      3189 8253 3197 8253 3195 8250 3198 8249
TIME...MOT...LOC 1744Z 278DEG 25KT 3194 8240

NELSON
Special weather statement, Jun 5, 1:56 PM EDT, 15 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
156 PM EDT TUE JUN 5 2012

GAZ136-152>154-051845-
BRANTLEY-COASTAL GLYNN-INLAND GLYNN-WAYNE-
156 PM EDT TUE JUN 5 2012

...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR EXTREME
SOUTHEASTERN WAYNE...NORTHEASTERN BRANTLEY...CENTRAL GLYNN AND
EXTREME SOUTHERN MCINTOSH COUNTIES FOR STRONG WINDS...SMALL HAIL AND
EXCESSIVE LIGHTNING VALID UNTIL 245 PM EDT...

AT 156 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STRONG
THUNDERSTORMS CENTERED OVER WAYNESVILLE...OR 13 MILES EAST OF
NAHUNTA...MOVING EAST AT 35 MPH. THESE STRONG THUNDERSTORMS WILL ALSO
AFFECT AREAS AROUND WAYNESVILLE...THALMANN...DOCK JUNCTION...BOYS
ESTATE...DOCK JUNCTION...COUNTRY CLUB ESTATES...ST. SIMONS...SEA
ISLAND AND GLYNN HAVEN THROUGH 245 PM EDT. HAIL UP TO THREE QUARTER
INCH IN DIAMETER...EXCESSIVE CLOUD-TO-GROUND LIGHTNING AND GUSTY
WINDS OF 45 TO 55 MPH CAN BE EXPECTED ALONG WITH POSSIBLE MINOR
DAMAGE.

REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 PM EDT
TUESDAY EVENING FOR NORTHEASTERN FLORIDA AND SOUTHEAST GEORGIA.

LAT...LON 3124 8128 3120 8126 3120 8132 3115 8135
      3121 8184 3135 8185 3134 8146 3133 8143
      3128 8140 3128 8133 3129 8128 3127 8125
      3125 8125
TIME...MOT...LOC 1756Z 276DEG 29KT 3124 8172

NELSON
Local storm report, Jun 5, 1:56 PM EDT, 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
156 PM EDT TUE JUN 05 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0150 PM     HAIL             BAXLEY                  31.76N 82.35W
06/05/2012  E1.00 INCH       APPLING            GA   EMERGENCY MNGR

            THE EMA REPORTED NICKLE TO QUARTER SIZED HAIL IN BAXLEY.
            THERE WAS ALSO A REPORT OF A TREE DOWN.

&&

PP
Special weather statement, Jun 5, 1:59 PM EDT, 12 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
159 PM EDT TUE JUN 5 2012

GAZ136-152>154-051845-
BRANTLEY-COASTAL GLYNN-INLAND GLYNN-WAYNE-
159 PM EDT TUE JUN 5 2012

...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR EXTREME
SOUTHEASTERN WAYNE...NORTHEASTERN BRANTLEY...AND CENTRAL GLYNN FOR
STRONG WINDS...SMALL HAIL AND EXCESSIVE LIGHTNING VALID UNTIL 245 PM
EDT...

AT 156 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STRONG
THUNDERSTORMS CENTERED OVER WAYNESVILLE...OR 13 MILES EAST OF
NAHUNTA...MOVING EAST AT 35 MPH. THESE STRONG THUNDERSTORMS WILL ALSO
AFFECT AREAS AROUND WAYNESVILLE...THALMANN...DOCK JUNCTION...BOYS
ESTATE...DOCK JUNCTION...COUNTRY CLUB ESTATES...ST. SIMONS...SEA
ISLAND AND GLYNN HAVEN THROUGH 245 PM EDT. HAIL UP TO THREE QUARTER
INCH IN DIAMETER...EXCESSIVE CLOUD-TO-GROUND LIGHTNING AND GUSTY
WINDS OF 45 TO 55 MPH CAN BE EXPECTED ALONG WITH POSSIBLE MINOR
DAMAGE.

REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 PM EDT
TUESDAY EVENING FOR NORTHEASTERN FLORIDA AND SOUTHEAST GEORGIA.

LAT...LON 3124 8128 3120 8126 3120 8132 3115 8135
      3121 8184 3135 8185 3134 8146 3133 8143
      3128 8140 3128 8133 3129 8128 3127 8125
      3125 8125
TIME...MOT...LOC 1756Z 276DEG 29KT 3124 8172

NELSON
Special weather statement, Jun 5, 2:03 PM EDT, 8 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
203 PM EDT TUE JUN 5 2012

GAZ134>136-151-051845-
APPLING-BACON-PIERCE-WAYNE-
203 PM EDT TUE JUN 5 2012

...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR CENTRAL
WAYNE...NORTHERN PIERCE...SOUTHEASTERN APPLING AND EASTERN BACON
COUNTIES FOR STRONG WINDS...SMALL HAIL AND EXCESSIVE LIGHTNING VALID
UNTIL 245 PM EDT...

AT 203 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STRONG
THUNDERSTORMS CENTERED 14 MILES NORTHWEST OF SCREVEN...OR 10 MILES
SOUTH OF SURRENCY...MOVING EAST AT 35 MPH. THESE STRONG THUNDERSTORMS
WILL ALSO AFFECT AREAS AROUND SCREVEN...JESUP AND BROADHURST THROUGH
245 PM EDT. HAIL UP TO THREE QUARTER INCH IN DIAMETER...EXCESSIVE
CLOUD-TO-GROUND LIGHTNING AND GUSTY WINDS OF 45 TO 55 MPH CAN BE
EXPECTED ALONG WITH POSSIBLE MINOR DAMAGE.

REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 PM EDT
TUESDAY EVENING FOR NORTHEASTERN FLORIDA AND SOUTHEAST GEORGIA.

LAT...LON 3163 8180 3141 8184 3152 8236 3168 8235
TIME...MOT...LOC 1803Z 282DEG 30KT 3158 8221

NELSON
Special weather statement, Jun 5, 2:10 PM EDT, 1 minute before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
210 PM EDT TUE JUN 5 2012

GAZ134>136-151-051900-
APPLING-BACON-PIERCE-WAYNE-
210 PM EDT TUE JUN 5 2012

...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR WESTERN
WAYNE...NORTHERN PIERCE...SOUTHEASTERN APPLING AND SOUTHERN BACON
COUNTIES FOR STRONG WINDS...SMALL HAIL AND EXCESSIVE LIGHTNING VALID
UNTIL 300 PM EDT...

AT 210 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STRONG
THUNDERSTORMS CENTERED 2 MILES EAST OF ALMA...MOVING EAST AT 25 MPH.
THESE STRONG THUNDERSTORMS WILL ALSO AFFECT AREAS AROUND ALMA...NEW
LACY...BRISTOL AND SCREVEN THROUGH 300 PM EDT. HAIL UP TO THREE
QUARTER INCH IN DIAMETER...EXCESSIVE CLOUD-TO-GROUND LIGHTNING AND
GUSTY WINDS OF 45 TO 55 MPH CAN BE EXPECTED ALONG WITH POSSIBLE MINOR
DAMAGE.

REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 PM EDT
TUESDAY EVENING FOR NORTHEASTERN FLORIDA AND SOUTHEAST GEORGIA.

LAT...LON 3156 8200 3138 8201 3148 8254 3161 8256
TIME...MOT...LOC 1810Z 277DEG 24KT 3153 8240

NELSON

The office that day

Everything else NWS Jacksonville, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 5, 12:56 PM EDTSpecial Weather StatementJAXWare34 min
Jun 5, 1:15 PM EDTSpecial Weather StatementJAXAppling, Jeff Davis45 min
Jun 5, 1:27 PM EDTSpecial Weather StatementJAXWayne48 min
Jun 5, 1:28 PM EDTSevere Thunderstorm WarningJAXAppling, Jeff Davis47 min
Jun 5, 1:43 PM EDTSpecial Weather StatementJAXAppling47 min
Jun 5, 1:56 PM EDTSpecial Weather StatementJAXGlynn49 min
Jun 5, 1:59 PM EDTSpecial Weather StatementJAXGlynn46 min
Jun 5, 2:03 PM EDTSpecial Weather StatementJAXWayne42 min
Jun 5, 2:06 PM EDTSevere Thunderstorm WarningJAXBrantley, Glynn39 min
Jun 5, 2:10 PM EDTSpecial Weather StatementJAXBacon50 min
Jun 5, 2:33 PM EDTSpecial Weather StatementJAXWayne42 min
Jun 5, 2:48 PM EDTSpecial Weather StatementJAXAppling, Bacon, Wayne42 min
Jun 5, 2:49 PM EDTSpecial Weather StatementJAXJeff Davis41 min
Jun 5, 3:01 PM EDTSevere Thunderstorm WarningJAXAppling, Bacon, Pierce, Wayne44 min
Jun 5, 3:17 PM EDTSpecial Weather StatementJAXGlynn43 min
Jun 5, 3:38 PM EDTSevere Thunderstorm WarningJAXGlynn23 min
Jun 5, 3:50 PM EDTSpecial Weather StatementJAXBrantley40 min
Jun 5, 4:03 PM EDTSpecial Weather StatementJAXGlynn42 min
Jun 5, 4:08 PM EDTSpecial Weather StatementJAXJeff Davis52 min
Jun 5, 4:34 PM EDTSpecial Weather StatementJAXBrantley26 min
Jun 5, 4:35 PM EDTSevere Thunderstorm WarningJAXAppling, Bacon, Coffee, Jeff Davis40 min
Jun 5, 4:47 PM EDTSpecial Weather StatementJAXEchols28 min
Jun 5, 5:15 PM EDTSpecial Weather StatementJAXEchols45 min
Jun 5, 6:02 PM EDTSpecial Weather StatementJAXClinch28 min
Jun 5, 6:37 PM EDTSpecial Weather StatementJAXClinch23 min
Jun 5, 6:55 PM EDTSpecial Weather StatementJAXClinch50 min

Nearby

Severe Thunderstorm Warnings in Georgia, 2012Every severe thunderstorm warning in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.